Alert archive / Georgia / Coastal Flood Statements in 2008
Coastal Flood Statement 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this coastal flood statement at Nov 10, 2008, 2:39 PM EST for Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida. It took effect at Nov 11, 2008, 1:00 PM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2008, 2:39 PM EST (19:39 UTC)
- In effect from
- Nov 11, 2008, 1:00 PM EST
- Expired
- Nov 13, 2008, 10:00 AM EST
- In force
- 45 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KJAX 101939 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 239 PM EST MON NOV 10 2008 FLZ024-025-033-038-GAZ154-166-111000- /O.NEW.KJAX.CF.S.0013.081111T1800Z-081113T0600Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 239 PM EST MON NOV 10 2008 ...ROUGH SURF AND HIGHER RISK OF RIP CURRENTS DEVELOPING TUESDAY AND CONTINUING INTO WEDNESDAY... NORTHEAST WINDS INCREASING OVER THE COASTAL WATERS ON TUESDAY WILL BUILD SEAS OVER THE COASTAL WATERS. SURF BREAKERS WILL INCREASE TO 4 TO 6 FEET LATE TUESDAY AND WILL CONTINUE THROUGH WEDNESDAY NIGHT. THE ONSHORE FLOW WILL INCREASE THE RISK OF RIP CURRENTS AT LOCAL BEACHES. TIDAL DEPARTURES WILL INCREASE TO ABOUT A FOOT ABOVE NORMAL TUESDAY NIGHT AND WEDNESDAY AND COMBINED WITH ASTRONOMICALLY HIGHER TIDES DUE TO THE FULL MOON WILL PRODUCE BEACH EROSION ALONG THE COASTAL AREAS AND HIGHER THAN NORMAL TIDAL LEVELS. COASTAL FLOODING IS NOT EXPECTED AT THIS TIME BUT STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$
6 follow-up statements
000 WHUS42 KJAX 110812 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 312 AM EST TUE NOV 11 2008 FLZ024-025-033-038-GAZ154-166-112100- /O.CON.KJAX.CF.S.0013.081111T1800Z-081113T0600Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 312 AM EST TUE NOV 11 2008 ...ROUGH SURF AND HIGHER RISK OF RIP CURRENTS DEVELOPING TUESDAY AND CONTINUING INTO WEDNESDAY... NORTHEAST WINDS INCREASING OVER THE COASTAL WATERS TODAY WILL BUILD SEAS OVER THE COASTAL WATERS. SURF BREAKERS WILL INCREASE TO 4 TO 6 FEET LATE THIS AFTERNOON AND WILL CONTINUE THROUGH WEDNESDAY NIGHT. THE ONSHORE FLOW WILL INCREASE THE RISK OF RIP CURRENTS AT LOCAL BEACHES. TIDAL DEPARTURES WILL INCREASE TO ABOUT A FOOT ABOVE NORMAL TONIGHT AND WEDNESDAY AND COMBINED WITH ASTRONOMICALLY HIGHER TIDES DUE TO THE FULL MOON WILL PRODUCE BEACH EROSION ALONG THE COASTAL AREAS AND HIGHER THAN NORMAL TIDAL LEVELS. COASTAL FLOODING IS NOT EXPECTED AT THIS TIME BUT STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ MKT
000 WHUS42 KJAX 111838 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 138 PM EST TUE NOV 11 2008 FLZ024-025-033-038-GAZ154-166-121000- /O.CON.KJAX.CF.S.0013.000000T0000Z-081113T0600Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 138 PM EST TUE NOV 11 2008 ...ROUGH SURF AND A HIGHER RISK OF RIP CURRENTS CONTINUES INTO WEDNESDAY... NORTHEAST WINDS INCREASING OVER THE COASTAL WATERS TODAY WILL BUILD SEAS OVER THE COASTAL WATERS. SURF BREAKERS WILL INCREASE TO 4 TO 6 FEET TONIGHT AND WILL CONTINUE THROUGH WEDNESDAY. THE ONSHORE FLOW WILL INCREASE THE RISK OF RIP CURRENTS AT LOCAL BEACHES. TIDAL DEPARTURES WILL INCREASE TO ABOUT A FOOT ABOVE NORMAL TONIGHT AND WEDNESDAY AND COMBINED WITH ASTRONOMICALLY HIGHER TIDES DUE TO THE FULL MOON WILL PRODUCE BEACH EROSION ALONG THE COASTAL AREAS AND HIGHER THAN NORMAL TIDAL LEVELS. COASTAL FLOODING IS NOT EXPECTED AT THIS TIME BUT STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$
000 WHUS42 KJAX 120849 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 349 AM EST WED NOV 12 2008 FLZ024-025-033-038-GAZ154-166-122100- /O.CON.KJAX.CF.S.0013.000000T0000Z-081113T0600Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 349 AM EST WED NOV 12 2008 ...ROUGH SURF AND A HIGHER RISK OF RIP CURRENTS CONTINUES INTO WEDNESDAY... NORTHEAST WINDS AROUND 15 TO 20 KNOTS OVER THE COASTAL WATERS TODAY WILL KEEP SEAS ELEVATED OVER THE COASTAL WATERS. SURF BREAKERS OF 4 TO 6 FEET WILL CONTINUE TODAY. THE ONSHORE FLOW WILL INCREASE THE RISK OF RIP CURRENTS AT LOCAL BEACHES. TIDAL DEPARTURES WILL REMAIN ABOUT A FOOT ABOVE NORMAL TODAY AND COMBINED WITH ASTRONOMICALLY HIGHER TIDES DUE TO THE FULL MOON WILL PRODUCE BEACH EROSION ALONG THE COASTAL AREAS AND HIGHER THAN NORMAL TIDAL LEVELS. COASTAL FLOODING IS NOT EXPECTED AT THIS TIME BUT STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ JDS
000 WHUS42 KJAX 121843 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 143 PM EST WED NOV 12 2008 FLZ024-025-033-038-GAZ154-166-131500- /O.EXT.KJAX.CF.S.0013.000000T0000Z-081113T1500Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 143 PM EST WED NOV 12 2008 ...ROUGH SURF AND A HIGHER RISK OF RIP CURRENTS CONTINUES INTO THURSDAY... NORTHEAST WINDS AROUND 15 TO 20 KNOTS OVER THE COASTAL WATERS WILL KEEP SEAS ELEVATED OVER THE COASTAL WATERS. SURF BREAKERS OF 4 TO 6 FEET WILL CONTINUE INTO EARLY THURSDAY BEFORE WINDS AND SEAS BEGIN TO SUBSIDE. THE ONSHORE FLOW WILL CONTINUE THE RISK OF RIP CURRENTS AT LOCAL BEACHES. TIDAL DEPARTURES WILL REMAIN ABOUT A FOOT ABOVE NORMAL FOR THE NEXT TWO HIGH TIDE CYCLES THROUGH THURSDAY MORNING AND COMBINED WITH ASTRONOMICALLY HIGHER TIDES DUE TO THE FULL MOON WILL PRODUCE BEACH EROSION ALONG THE COASTAL AREAS AND HIGHER THAN NORMAL TIDAL LEVELS. COASTAL FLOODING IS NOT EXPECTED AT THIS TIME BUT STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ DEESE
000 WHUS42 KJAX 130327 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1027 PM EST WED NOV 12 2008 FLZ024-025-033-038-GAZ154-166-131500- /O.CON.KJAX.CF.S.0013.000000T0000Z-081113T1500Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 1027 PM EST WED NOV 12 2008 ...ROUGH SURF AND A HIGHER RISK OF RIP CURRENTS CONTINUES INTO THURSDAY... EAST TO SOUTHEAST WINDS AROUND 15 KNOTS OVER THE NEARSHORE COASTAL WATERS WILL MAINTAIN ROUGH SURF CONDITIONS. SURF BREAKERS OF 4 TO 5 FEET WILL CONTINUE INTO EARLY THURSDAY BEFORE WINDS AND SEAS BEGIN TO SLOWLY SUBSIDE. THE ONSHORE FLOW WILL CONTINUE THE RISK OF RIP CURRENTS AT LOCAL BEACHES. TIDAL DEPARTURES WILL BE UP TO A FOOT ABOVE NORMAL FOR THE NEXT HIGH TIDE ON THURSDAY MORNING AND COMBINED WITH ASTRONOMICALLY HIGHER TIDES DUE TO A FULL MOON MAY PRODUCE MINOR BEACH EROSION ALONG THE COASTAL AREAS ALONG WITH THE HIGHER THAN NORMAL TIDAL LEVELS. AT THIS TIME...WATER LEVEL CONDITIONS ARE EXPECTED TO BE SLIGHTLY BELOW MINOR COASTAL FLOODING ON THURSDAY MORNING. NEXT HIGH TIDES AT A FEW SELECTED LOCATIONS ON THURSDAY... ST SIMONS ISLAND AT 740 AM...FERNANDINA BEACH AT 817 AM...MAYPORT AT 8 AM...AND ST AUGUSTINE BEACH AT 726 AM. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$
000 WHUS42 KJAX 131513 AAA CFWJAX COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1013 AM EST THU NOV 13 2008 FLZ024-025-033-038-GAZ154-166-131615- /O.EXP.KJAX.CF.S.0013.000000T0000Z-081113T1500Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 1013 AM EST THU NOV 13 2008 ...ROUGH SURF AND ABOVE NORMAL RISK OF RIP CURRENTS WILL SLOWLY SUBSIDE THROUGH FRIDAY... A SOUTHERLY SIDE SHORE FLOW HAS DEVELOPED TODAY AND THE ROUGH SURF AND HIGHER RISK OF RIP CURRENTS WILL SLOWLY DIMINISH THROUGH FRIDAY. LOCAL SURF REPORTS OF BREAKERS IN THE 3 TO 5 FT RANGE TODAY WILL SLOWLY SUBSIDE INTO THE 2 TO 3 FT RANGE ON FRIDAY. THE BEACH EROSION THREAT WILL SLOWLY SUBSIDE AS WELL. TIDAL DEPARTURES WILL RETURN TO NEAR ZERO ALTHOUGH ASTRONOMICALLY HIGHER TIDES WILL REMAIN DUE TO THE CURRENT FULL MOON PHASE. NO FURTHER STATEMENTS WILL BE ISSUED ON THIS EVENT UNLESS CONDITIONS WARRANT. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this coastal flood statement went out at Nov 10, 2:20 PM EST, 19 minutes earlier.
Area forecast discussion, Nov 10, 2:20 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EST MON NOV 10 2008
.SHORT TERM...HIGH PRESSURE IS CURRENTLY IN CONTROL IN THE LOWER
LEVELS OF THE ATMOSPHERE WITH MODERATE WESTERLY FLOW ALOFT.
SATELLITE IMAGERY SHOWS MAINLY CLEAR SKIES ACROSS THE REGION.
TEMPERATURES WILL MODERATE THROUGH THE SHORT-TERM AS LOW-LEVEL
FLOW VEERS ONSHORE WHILE 500 MB HEIGHTS INCREASE WITH DEVELOPING
SOUTHWEST FLOW REGIME.
MOSTLY CLEAR SKIES WILL PREVAIL TONIGHT...WITH SOME HIGH CLOUDS
FORECAST TO TRAVERSE THE AREA LATER TONIGHT. THE EXCEPTION WILL BE
ACROSS OUR SOUTHEASTERN ZONES WHERE COASTAL CUMULUS CLOUDS ARE
FORECAST TO SPREAD ONSHORE TOWARDS DAYBREAK DUE TO INCREASING
NORTHEAST FLOW REGIME.
TUESDAY...INCREASING NORTHEAST GRADIENT COUPLED WITH ISENTROPIC
LIFT WILL LEAD TO INCREASING CLOUD COVERAGE WITH POSSIBILITY OF
MOSTLY CLOUDY SKIES ACROSS PORTIONS OF THE EASTERN ZONES. AT THIS
TIME...MOISTURE DEPTH LOOKS TOO SHALLOW TO WARRANT POPS.
TUESDAY NIGHT...PLACEMENT OF SURFACE HIGH OVER THE MID-ATLANTIC
STATES AND LIFTING SURFACE LOW /REMNANTS OF PALOMA/ OVER NORTHERN
CARIBBEAN WILL FURTHER INCREASE NORTHEAST GRADIENT OVER THE LOCAL
AREA. THIS COUPLED WITH LIKELIHOOD OF INVERTED TROUGH DEVELOPING
OVER THE LOCAL WATERS WILL RESULT IN A FEW COASTAL SHOWERS...WITH
THESE SHOWERS MOVING INLAND BEFORE QUICKLY DISSIPATING.
WEDNESDAY...CONTINUATION OF MODERATE ONSHORE FLOW IN THE LOWER
LEVELS OF THE ATMOSPHERE COUPLED WITH UP-GLIDING DUE TO ISENTROPIC
LIFT WILL PROVIDE THE FOCUS OF ISOLATED SHOWERS ACROSS OUR EASTERN
ZONES ALONG WITH INCREASING CLOUD COVERAGE.
SHOWERS ARE FORECAST TO INCREASE WEDNESDAY NIGHT AND THURSDAY
AS INCREASING SHORTWAVE ACTIVITY ALOFT WILL INTERACT WITH LIFTING
LOW PRESSURE AND ATTENDANT WARM FRONTAL BOUNDARY ACROSS THE AREA.
.LONG TERM...HAVE MAINTAINED SCATTERED SHOWERS FRIDAY THROUGH SATURDAY
AS DEEPENING SOUTHWEST FLOW REGIME WILL PRECEDE MAIN TROUGH OVER
THE CENTRAL UNITED STATES. THIS FLOW REGIME WILL BRING INFLUX OF
MOISTURE AND INSTABILITY FROM THE GULF OF MEXICO AND WILL INTERACT
WITH EMBEDDED SHORTWAVE TROUGHS COUPLED WITH APPROACH OF WEAKENING
FRONTAL BOUNDARY. ALTHOUGH FRONTAL BOUNDARY IS FORECAST TO EXIT
THE AREA FRIDAY NIGHT/SATURDAY MORNING...THERE WILL LIKELY EXIST
ENOUGH POST-FRONTAL DYNAMICS TO WARRANT POPS FOR SATURDAY.
MUCH DRIER AND COOLER CONDITIONS ARE IN STORE FOR SUNDAY AND INTO
EARLY NEXT WEEK.
&&
.AVIATION...
VFR CONDS THROUGH 12Z...THEN SOME MVFR STRATO-CU CIGS WILL BECOME
POSSIBLE AT COASTAL TAF SITES AS LLVL MOISTURE INCREASES IN NELY FLOW.
&&
.MARINE...
HAVE ISSUED SMALL CRAFT ADVISORIES FOR THE COASTAL WATERS AS
GRADIENT WILL TIGHTEN ON TUESDAY AS HIGH PRESSURE SETTLES OVER THE
CAROLINAS AND REMNANT LOW FROM PALOMA DRIFTS NORTHEAST THROUGH THE
BAHAMAS. WINDS/SEAS WILL HOLD UP THROUGH WEDNESDAY BEFORE DECREASING
ON THURSDAY AS PRESSURE GRADIENT WEAKENS. THEN NEXT SURGE OF WINDS
NOT EXPECTED UNTIL THE WEEKEND WITH NEXT COLD FRONTAL PASSAGE.
COASTAL IMPACTS...RIP CURRENT RISK WILL INCREASE TO MODERATE/HIGH
LEVELS ON TUE/WED WITH BREAKERS INTO THE 4-6 FT RANGE. WITH FULL
MOON COMING UP ON THE 14TH...TIDE LEVELS WILL RUN ABOUT A FOOT ABOVE
NORMAL BUT SHOULD REMAIN BELOW ANY MINOR COASTAL FLOODING LEVELS.
&&
.FIRE WEATHER...
RED FLAG EVENT APPEARS TO BE ON TRACK WITH RHS AROUND 30 PERCENT
ACRS NERN FL AND WILL REMAIN IN PLACE UNTIL LATE AFTERNOON. NELY
FLOW OFF THE OCEAN WILL ELIMINATE THE NEED FOR RED FLAGS THE NEXT
COUPLE OF DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 41 73 50 73 / 0 0 10 10
SSI 51 71 56 70 / 0 0 10 20
JAX 45 73 56 75 / 0 0 10 20
SGJ 53 72 61 75 / 0 0 20 20
GNV 42 76 54 78 / 0 0 0 10
OCF 43 78 55 79 / 0 0 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 8 AM EST THURSDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 11 AM TUESDAY TO 1 AM EST WEDNESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
ZAPPE/HESSHazardous weather outlook, Nov 10, 4:06 AM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 406 AM EST MON NOV 10 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 406 AM EST MON NOV 10 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... DRY AIR WILL CREATE DANGEROUS FIRE WEATHER GROWTH CONDITIONS ACROSS THE SUWANNEE RIVER VALLEY OF INLAND NORTH FLORIDA TODAY. PLEASE REFER TO THE RED FLAG WARNING PRODUCT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN ONSHORE FLOW...BUILDING SURF AND EASTERLY SWELLS THROUGH MID WEEK WILL LIKELY INCREASE THE RIP CURRENT RISK FOR AREA BEACHES. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY AS A COLD FRONT AND UPPER LEVEL DISTURBANCES MOVE OVER THE SOUTHEAST REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ABE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 1:25 PM EST | Small Craft Advisory | JAX | 65 hr |
Nearby
Coastal Flood Statements in Georgia, 2008Coastal Flood Statements in Florida, 2008Every coastal flood statement in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.